my-cart-icon svg-arrow-next svg-arrow-prev

Cough & Cold Medicine

A stuffy nose or cough due to a cold or flu can make life miserable. It even makes it hard to sleep at night, so you may end up feeling congested, uncomfortable and zapped of energy. Whether you're experiencing symptoms due to cold or the flu, safe and effective symptom relief is available without a prescription. Talk to your doctor about which products are ideal for you. Then find the adult cold medicine you need here at LiveWell.PK.

Cuf-Clear Syrup 120 ML

Rs80.00

Product Name: Cuf-Clear Syp 120mlProduct Form: SyrupPack Size: 120mlManufacturer: Global PharmaTherapeutic class: Anti-TussiveGeneric name: Herbal Preparation Indications:  Cough relieving liquifies and removes mucus Improves...

Dr.Flu Tablets 20

Rs194.00

Product Name: Dr.Flu Tab 20'sProduct Form: TabletsPack Size: 20'sManufacturer: Himont Pharma (Pvt) LtdGeneric Category: Allergy and fluIngredients: Vitex negundo 600mg, excipients( Extract of mentha piperita and Orange peel...

Dr.Koff Cough Syp 60ml

Rs121.25

Product Name: Dr.Koff Cough Syp 60mlProduct Form: SyrupPack Size: 60ml Manufacturer: HIMONT PHARMA (PVT) LTDGeneric Category: Cough Suppressant Indications: Provides prompt relief in all kinds of cough, cold and influenza.D-Koff Expectorant...

Flueze Tablets 100

Rs237.50

Product Name: Flueze Tab 10x10'sProduct Form: TabletsPack Size: 10x10'sManufacturer: Werrick Pharmaceuticals Therapeutic class: Cold Preparations Without Anti-Infectives, Anti Allergic Ingredients: Paracetamol 250mg, Pseudoephedrine 15mg,...

Irzapol CF Tablets 10

Rs180.50

Product Name: Irzapol CF Tab 10x10'sProduct Form: TabletsPack Size: 10x10'sManufacturer: IRZA PHARMA PVT LTDGeneric Category: Cold Preparations Without Anti-Infectives Indications: for nasal, sinus (air cavities) and upper respiratory tract...